# SDR DU4R20060468

- Difficulty date: May 18, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 47,714 hours, 38,573 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497502
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT ELEVATOR ANTI-FLOAT TAB SKIN LOWER SURFACE.  REPLACED RIGHT ELEVATOR ANTI-FLOAT TAB IAW DELTA AIRLINES MD-88 IPC 55-00-0013.
